# SDR WTAA960195

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120271
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low Oil Qty
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAT - LOW OIL PRESS WARNING ON LEFT ENG ON CLIMB-OUT REPORTED.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE ADDED FOUR QUARTS OF OIL TO LEFT ENGINE.  OIL PRESSURE INDICATION OPERATES NORMAL.  INSPECTED ENGINE FOR LEAKS.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
